2018
Том 70
№ 6

All Issues

Romanyuk I. V.

Articles: 1
Article (Ukrainian)

Stability of global attractors of impulsive infinite-dimensional systems

Kapustyan O. V., Perestyuk N. A., Romanyuk I. V.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 1. - pp. 29-39

The stability of global attractor is proved for an impulsive infinite-dimensional dynamical system. The obtained abstract results are applied to a weakly nonlinear parabolic equation whose solutions are subjected to impulsive perturbations at the times of intersection with a certain surface of the phase space.